Electromagnetic Waves on Partially Finite Periodic Arrays of Lossless or Lossy Penetrable Spheres

Robert A. SHORE  Arthur D. YAGHJIAN  

Publication
IEICE TRANSACTIONS on Communications   Vol.E91-B   No.6   pp.1819-1824
Publication Date: 2008/06/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e91-b.6.1819
Print ISSN: 0916-8516
Type of Manuscript: Special Section PAPER (Special Section on 2007 International Symposium on Antennas and Propagation)
Category: Electromagnetics
Keyword: 
periodic arrays,  scattering matrices,  traveling waves,  magnetodielectric spheres,  

Full Text: PDF(281.7KB)>>
Buy this Article




Summary: 
An exact computable expression is obtained for the electromagnetic field of a three-dimensional partially finite periodic array of lossless or lossy magnetodielectric spheres illuminated by a plane wave propagating parallel to the array axis. The array is finite in the direction of the array axis and is of infinite extent in the directions transverse to the array axis. Illustrative numerical examples are presented.